# SDR ASOA05573

- Difficulty date: June 30, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4456 - DURING CLIMB-OUT FROM ATL-ICT, THE TOWER ADVISED THE CREW THAT TIRE DEBRIS WERE FOUND ON THE RUNWAY FOLLOWING THEIR TAKEOFF.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED BOTH RIGHT MAIN LANDING GEAR (MLG) WHEEL ASSEMBLIES AND THE RIGHT INBOARD MAIN FLAP ASSEMBLY.  MAINTENANCE ALSO BOROSCOPED THE RIGHT ENGINE FOR POSSIBLE FOD.  NO SIGNS OF ANY FOD WAS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
